# SDR ASOA200901089

- Difficulty date: October 2, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Floor Support
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING DAMAGED.  REMOVED AND REPLACED DAMAGED FLOOR SUPPORT FITTING IAW SRM 51-42-21.
